# SDR 04FDEA02897

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 61,130 hours, 27,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062520
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS, RT INBD FLAP VANE ASSY, REPAIR OF OVERSIZED HOLES ON CHANNEL FITTINGS.  COMPLIED WITH EA 8-5750-82058.
